# SDR AALA20140912005

- Difficulty date: September 6, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 13,132 hours, 5,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STATION 937 & STRINGER 23 LT AT AFT EDGE OF CATERING STRIPE.  REMOVED CORROSION FROM SKIN IAW SRM 51-10-02 & ACCOMPLISHED REPAIR IAW EA B737-53-026206.
